# SDR SWAA2021071981802

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SPLICE AT AFT CARGO BAY BS787 RBL24 WL158. ; / [01] EVALUATED CORROSION ON FRAME SPLICE AT BS787 RBL24 WL158 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED OUT OF LIMITS; [03] REMOVED ACB FRAME SPLICE BS 787 PER SRM 51-40-02-0G-0; [04] LOCATED; DRILLED AND DEBURRED NEW SPLICE @BS787 RBL24 WL158; PO#827222 IAW SRM 51-40-05 AND DWG #146A1262.; [05] VERIFIED LOCATE; DRILL AND DEBURR OF NEW SPLICE; BS787; RBL24; WL158; IAW SRM 51-40-05 AND DWG #146A1262; [06] OK TO INSTALL NEW FRAME SPLICE BS787 RBL24 WL158; [07] OK TO INSTALL NEW FRAME SPLICE IN ACB BS 787 RBL 24 WL 158.; [08] INSTALLED ACB FRAME SPLICE BS787 RBL24 WL158; IAW SRM 51-40-02-0G-0; DWG 146A1262.; [09] VERIFIED INSTALLATION OF ACB FRAME SPLICE BS787 RBL24 WL158; IAW SRM 51-40-02-0G-0; DWG 146A1262.; [10] VERIFIED COMPLETION OF CUSTOMER CARD TTG8Q005DWRA
